Bear with me

You can do it here... but no profanity, naming specific names, etc. Try to be constructive. Suggestions to improve the board or discussion forums are always appreciated.
Whyme111
Regular User
Posts: 58
Joined: Mon Jun 18, 2018 12:32 pm

Bear with me

Postby Whyme111 » Mon Sep 17, 2018 11:14 am

Please bear with me. I am 5 weeks past Vanco taper/pulse treatment, I had been feeling so much better until yesterday. I'm not sure if it's coincidence but my symptoms increase at times before the menstrual cycle. I have posted about this before I believe. I felt /feel like I have the flu. No temp or continuous d but definite cramping and much softer stool. I felt nauseaus and overall icky with loss of appetite. I don't know what to think. I'm upset because I felt so well prior. I missed a dose of my Vsl 3, so I'm wondering if that could set it off..? Is it normal to feel this bad even in recovery? I'm trying SO hard to fight this... Daily.

NanciT
Long Time Contributor
Posts: 2764
Joined: Thu Sep 18, 2014 12:01 pm

Re: Bear with me

Postby NanciT » Mon Sep 17, 2018 9:08 pm

There is a FLU going around. There are so many things that can throw off the healing gut...it takes time. Sometimes alot of time, it just depends on the person. I think it's great you have been feeling so well after 5 weeks, that is wonderful. We all have an "off" day. I usually review what I ate and go back to bland.
Give yourself time to recover

Hope you feel better soon

NanciT


Return to “Got a suggestion or complaint? Want to vent?”



Who is online

Users browsing this forum: No registered users and 3 guests